Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 13, Number 3

All articles in this issue are freely accessible.

Flexible nilstable algebras
Louis A. Kokoris.
Proc. Amer. Math. Soc. 13 (1962), 335-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137741
Note on the global dimension of a certain ring
George S. Rinehart.
Proc. Amer. Math. Soc. 13 (1962), 341-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137747
On subsemigroups of free semigroups
P. M. Cohn.
Proc. Amer. Math. Soc. 13 (1962), 347-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139680
Linearly quasi-ordered compact semigroups
N. J. Rothman.
Proc. Amer. Math. Soc. 13 (1962), 352-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138094
On a paper of Reich concerning minimal slit domains
James A. Jenkins.
Proc. Amer. Math. Soc. 13 (1962), 358-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142739
Ideals of square summable power series
James Rovnyak.
Proc. Amer. Math. Soc. 13 (1962), 360-365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139015
Functions of bounded variation as solutions of differential systems
F. W. Stallard.
Proc. Amer. Math. Soc. 13 (1962), 366-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138835
Asymptotic behavior of the solutions of nonlinear differential equations
T. F. Bridgland.
Proc. Amer. Math. Soc. 13 (1962), 373-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0145144
Some integral inequalities
Richard P. Gosselin.
Proc. Amer. Math. Soc. 13 (1962), 378-384
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0145028
Convergence of approximating polynomials
Philip C. Curtis.
Proc. Amer. Math. Soc. 13 (1962), 385-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140870
On the functional equation $f(t)=g(t)-g(2t)$
Z. Ciesielski.
Proc. Amer. Math. Soc. 13 (1962), 388-393
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0186960
A real inversion formula for a class of convolution transforms
Charles Standish.
Proc. Amer. Math. Soc. 13 (1962), 394-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0140896
A class of difference kernels
Marvin Shinbrot.
Proc. Amer. Math. Soc. 13 (1962), 399-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137966
Note on a theorem of Nehari
R. M. Moroney.
Proc. Amer. Math. Soc. 13 (1962), 407-410
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0148983
On the measurability of functions in two variables
Mark Mahowald.
Proc. Amer. Math. Soc. 13 (1962), 410-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137812
Analytic maps between Riemann surfaces
Dale H. Husemoller.
Proc. Amer. Math. Soc. 13 (1962), 412-416
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136725
Translation-invariant functionals
Meyer Jerison and Walter Rudin.
Proc. Amer. Math. Soc. 13 (1962), 417-423
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0146650
Barrelled spaces and the open mapping theorem
Taqdir Husain and Mark Mahowald.
Proc. Amer. Math. Soc. 13 (1962), 423-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0150573
A note on translation invariants
Roy L. Adler and Alan G. Konheim.
Proc. Amer. Math. Soc. 13 (1962), 425-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0146652
Projections on invariant subspaces
Walter Rudin.
Proc. Amer. Math. Soc. 13 (1962), 429-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138012
On a conjecture of Fomin
Roy L. Adler.
Proc. Amer. Math. Soc. 13 (1962), 433-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138003
Algebras of Riemann integrable functions
K. G. Johnson.
Proc. Amer. Math. Soc. 13 (1962), 437-441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0147901
Idempotent measures on compact semigroups
H. S. Collins.
Proc. Amer. Math. Soc. 13 (1962), 442-446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136679
Random walks on abelian groups
R. M. Dudley.
Proc. Amer. Math. Soc. 13 (1962), 447-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141167
A note on the genus of a knot
S. Kinoshita.
Proc. Amer. Math. Soc. 13 (1962), 451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138102
Continuity in topological groups
Ta-Sun Wu.
Proc. Amer. Math. Soc. 13 (1962), 452-453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0137785
Linearly orderable spaces
I. L. Lynn.
Proc. Amer. Math. Soc. 13 (1962), 454-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138089
On totally minimal sets
Hsin Chu.
Proc. Amer. Math. Soc. 13 (1962), 457-458
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138097
A note on contractive mappings
E. Rakotch.
Proc. Amer. Math. Soc. 13 (1962), 459-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0148046
On transversals of simply connected regions
Ernest C. Schlesinger.
Proc. Amer. Math. Soc. 13 (1962), 466-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0142743
A decomposition theorem for $n$-dimensional manifolds
P. H. Doyle and J. G. Hocking.
Proc. Amer. Math. Soc. 13 (1962), 469-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141101
A Hausdorff topology for the closed subsets of a locally compact non-Hausdorff space
J. M. G. Fell.
Proc. Amer. Math. Soc. 13 (1962), 472-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139135
Continua which have width zero
C. E. Burgess.
Proc. Amer. Math. Soc. 13 (1962), 477-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138093
Axioms that define semi-metric, Moore and metric spaces
J. R. Boyd.
Proc. Amer. Math. Soc. 13 (1962), 482-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0188983
The torsion Pontryagin classes
Emery Thomas.
Proc. Amer. Math. Soc. 13 (1962), 485-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141132
On the existence of a fundamental domain for Riemannian transformation groups
Robert Hermann.
Proc. Amer. Math. Soc. 13 (1962), 489-494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138072